# SDR CALA2018073001709

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 70,079 hours, 11,590 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 8253071001
- Part serial: 9561
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 67,649 hours, 11,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENG BLEED OFF RAN QRH UNABLE TO RESET. PERFORMED ASCTU BITE & FOUND LT ASCTU FAIL MSG 36-13001 & FAULT CODE 3304 ON FLIGHT LEG 0. REF FIM TASK 36-10-00-810-812. R&R ASCTU IAW AMM 36-11-22-004-001-001 & 36-11-22-404-007-001. RAN LT ENGINE. ALL BLEEDS OPEN & CLOSE & LT THRUST REVERSER OPS NORMAL. OK FOR CONTINUED SERVICE. AIR SUPPLY OFF 64-3600-9-0002 9561 ON 64-3600-9-0002 0001.
